It is currently Wed Aug 16, 2017 4:14 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: Please help
PostPosted: Sun May 25, 2014 3:32 pm 
Offline
Average Poster
Average Poster

Joined: Sun May 25, 2014 3:23 pm
Posts: 4
I took codeine in small amounts about 90 mgs a day for about 3 years.Then i was put on suboxone 2x2mg a day 25 days ago. I took 3 breaks since that lasted for about 2 or 3 days.Now I've been taking half a pill twice a day for a week straight and I don't feel good at all I have anxiety and depression all day long. I also drank a few times this week.Is it the alcohol? Am I addicted to sub by now? Can I just stop taking it? Should I lower my dosage? After I dose i feel high for about 2 hours then I start feeling bad for several hours. This is not working for me I feel like I'm not in control of my thoughts and I'm losing it I'm very unhappy... Need some advice


Top
 Profile  
 
 Post subject: Re: Please help
PostPosted: Mon May 26, 2014 4:33 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Hi Raulr and welcome to the forum,

It does sound like you have an addiction problem. Thing is, you may not be getting enough Suboxone into your system and that is why you feel bad, or it is the other way around. I'm not sure just how much opiate strength is in 90 mg's of codeine. You took it for 3 years so there is a pattern of abuse.

This is something to talk to your doctor about. But why aren't you taking it as prescribed?

My suggestion is to avoid alcohol and take the dose your doctor prescribed you. It is a very low dose and if later on you want to stop taking it, then you can begin a proper taper and do it right. I bet if you take one 2 mg film you'll feel fine very soon. Then take the other one 8-12 hours later. Whatever your doctor told you.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject: Re: Please help
PostPosted: Tue May 27, 2014 7:05 am 
Offline
Average Poster
Average Poster

Joined: Sun May 25, 2014 3:23 pm
Posts: 4
That's exactly what I did before reading your reply haha and I do feel better, I 'm gonna try not to take another dose in the evening, just take 2mg once a day. It's WAY BETTER than splitting it, thx for the reply.
p.s. also alcohol doesn't seem to be a problem now I just don;t get as drunk but that's not a problem I actually like it:) I don't intend to drink more that twice a week anyway.


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Please help
PostPosted: Wed May 28, 2014 8:07 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Only you can decide if you have a problem with alcohol. Most here say they don't like to drink when taking Sub. I can't say. I quit drinking in '87 due to alcoholism.

Glad you're feeling better!

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group